Lacunary systems in Banach spaces of class $C^2$
Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 511-518
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_4_a8,
author = {B. E. Veits},
title = {Lacunary systems in {Banach} spaces of class~$C^2$},
journal = {Matemati\v{c}eskie zametki},
pages = {511--518},
year = {1986},
volume = {40},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a8/}
}
B. E. Veits. Lacunary systems in Banach spaces of class $C^2$. Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 511-518. http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a8/